Skip to content Skip to navigation

On a Nonlinear Functional Integral Equation with Variable Delay

Volume 5, Number 1 (2014), 35 - 51

On a Nonlinear Functional Integral Equation with Variable Delay

Communicated By: 
Enrique Zuazua
Price: $20.00

Abstract

In this paper, we consider a nonlinear functional integral equation with variable delay. Using tools of functional analysis and a fixed point theorem of Krasnosel'skii type, an existence result and the asymptotic stability of solutions are proved. Furthermore, the set of solutions is compact. In order to illustrate the results obtained here, an example is given.